Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Mathematics for Liberal Arts by M. Kline
Review by: T. A. A. Broadbent
The Mathematical Gazette
Vol. 52, No. 381 (Oct., 1968), p. 307
DOI: 10.2307/3614212
Stable URL: http://www.jstor.org/stable/3614212
Page Count: 1
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
307
    307